Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

RA, high BP , pain. Taking drugs, no relief. How can i get rid off of it?

Sure, best of luck with that. I have diagnosed RA and excessively uncontrollable high BP . I can t walk for several hours in the mornings because of the tendons behind the outer knee and down the outside of the calf . I believe they are hardened. I take massive overdoses of painkillers throughout the day until eventually they kick in. I am ready to do serious permanent damage to my RA Specialist and my GP who don t have a clue what I go through. I crawl across my furniture and shuffle around the house for most of the day. Sick of no diagnosis or relief. I am a musician who does an hour of just singing (playing basss is a long ago joke) with dance movement on painkillers. Next day of course...................back to square 1. :(
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I am sorry to hear of your condition and the fact that you think your doctors, both the rheumatologist and your GP have not been very empathetic with your condition. While it may be good to consult a psychiatrist to see if you have become dependent on the medications that are prescribed it may also be helpful to visit with a physiotherapist who can help ease the pain in ways that you might consider better than taking medications. Again, I suggest that you visit with a psychiatrist to make your history elaborate and find the right solution in terms of medications. You might also need a pain specialist referral which will be determined by the psychiatrist.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor